# SDR FDEA201601210274

- Difficulty date: January 21, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 70,202 hours, 22,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: 81020401FS
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P, J
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT IN DOOR R1 FAILS TO ILLUMINATE WITH DOOR ARMED.   R1 ESCAPE SLIDE ARMED INDICATOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED R1 DOOR AFT SLIDE PROXIMITY SENSOR IAW AMM 25-66-11-2. OPS CHECKED GOOD .
